Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 2151
  • Home
  • Print this page
  • Email this page
BRIEF COMMUNICATION
Year : 2008  |  Volume : 56  |  Issue : 3  |  Page : 246-247

Acute orbital abscess complicating deep posterior subtenon triamcinolone injection


Department of Ophthalmology, Post Graduate Institute of Medical Education and Research, Chandigarh, India

Correspondence Address:
Jagat Ram
Department of Ophthalmology, Post Graduate Institute of Medical Education and Research, Chandigarh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0301-4738.40370

Rights and Permissions

A 54-year-old diabetic female presented with orbital abscess and corneal infiltrate 3 days after deep posterior subtenon triamcinolone acetonide injection in her right eye. This was administered immediately after focal laser photocoagulation for diabetic macular edema. The orbital abscess and corneal infiltrate responded to systemic and topical antibiotics.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2811    
    Printed65    
    Emailed0    
    PDF Downloaded217    
    Comments [Add]    
    Cited by others 1    

Recommend this journal